MAUDE Adverse Event Report: Lumenis Ltd Lumenis Moses 200 D\F\L; powered laser surgical instrument

Lumenis Ltd Lumenis Moses 200 D\F\L; powered laser surgical instrument
Model Number 1912-10
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction

Brand Name
Lumenis Moses 200 D\F\L
Common Device Name
powered laser surgical instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Lumenis Ltd.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50926219
Report Number2124215-2026-51585
Device Sequence Number5804074
Product Code GEX
UDI-Device Identifier07290109143170
UDI-Public(01)07290109143170(17)280219(10)14302507
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0014302507
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown